A Note on the Singular Sturm-Liouville Problem with Infinitely Many Solutions
MetadataShow full metadata
We consider the Sturm-Liouville nonlinear boundary-value problem
-u''(t) = α(t)ƒ(u(t)), 0 < t < 1,
αu(0) - βu' (0) = 0, γu(1) + δu'(1) = 0,
where α, β, γ, δ ≥ 0, αγ + αδ + βγ > 0 and a(t) is in a class of singular functions. Using a fixed point theorem we show that under certain growth conditions imposed on ƒ(u) the problem admits infinitely many solutions.
CitationKosmatov, N. (2002). A note on the singular Sturm-Liouville problem with infinitely many solutions. Electronic Journal of Differential Equations, 2002(80), pp. 1-10.
This work is licensed under a Creative Commons Attribution 4.0 International License.